MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; SYSTEM, IRRIGATION, UROLOGICAL

BAXTER HEALTHCARE CORPORATION; SYSTEM, IRRIGATION, UROLOGICAL
Model Number 2C4040
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that five (5) cysto/bladder irrigation sets leaked from an unspecified location.These were observed during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6, h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
SYSTEM, IRRIGATION, UROLOGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21208175
Report Number1416980-2025-00128
Device Sequence Number12780350
Product Code LJH
UDI-Device Identifier00085412001050
UDI-Public(01)00085412001050(10)R24I07048
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K960787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C4040
Device Catalogue Number2C4040
Device Lot NumberR24I07048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown